Rev. Unión Mat. Argent.  vol.50 issue1; Abstract: S0041-69322009000100008

SciELO - Scientific Electronic Library Online

vol.50 issue1Approximation degree for generalized integral operatorsExponential families of minimally non-coordinated graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand



  • Have no cited articlesCited by SciELO

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932


SHPARLINSKI, Igor E.. Exponents of Modular Reductions of Families of Elliptic Curves. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 69-74. ISSN 0041-6932.

For some natural families of elliptic curves we show that "on average" the exponent of the point group of their reductions modulo a prime grows as .

Keywords : elliptic curves; group exponent; Farey fractions.

        · text in English     · pdf in English